Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 176, NWS Louisville, KY

August 14, 2005Hancock County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Aug 14, 2005, 6:59 PM CDT for Hancock County, Ohio County, Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2005, 6:59 PM CDT (23:59 UTC)
Expired
Aug 14, 2005, 7:45 PM CDT
In force
46 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Hancock County, KY, Ohio County, KY

The radar

The Louisville radar (KLVX), 82 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 7:40 PM CDTTSTM WND DMGOlaton, KYTREES BLOCKING HWY 878

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 5:25 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1079 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1079 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLMK 142359
SVRLMK
KYC091-183-150045-
/O.NEW.KLMK.SV.W.0176.050814T2359Z-050815T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM CDT SUN AUG 14 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN NORTHWEST KENTUCKY
  NORTHERN OHIO COUNTY IN NORTHWEST KENTUCKY

* UNTIL 745 PM CDT

* AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF HAWESVILLE TO 24 MILES SOUTH OF
  HAWESVILLE..AND MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HAWESVILLE BY 715 PM

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3792 8694 3786 8687 3781 8682 3763 8682
      3751 8703 3752 8669 3783 8670 3792 8678

$$

JSD
2 follow-up statements
000 
WWUS53 KLMK 150020
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 PM EDT SUN AUG 14 2005

KYC091-183-150045-
/O.CON.KLMK.SV.W.0176.000000T0000Z-050815T0045Z/
HANCOCK KY-OHIO KY-
718 PM CDT SUN AUG 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM CDT FOR
NORTHERN OHIO AND HANCOCK COUNTIES...

AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HAWESVILLE TO OLATON...OR ALONG A LINE EXTENDING FROM 
60 MILES WEST OF LOUISVILLE TO 43 MILES NORTH OF BOWLING GREEN. THE 
STORMS WILL MOVE EAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUKES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
SUNDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3792 8694 3786 8687 3781 8682 3763 8682
      3751 8703 3752 8669 3783 8670 3792 8678

$$

SCHOLZ
000 
WWUS53 KLMK 150044
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
844 PM EDT SUN AUG 14 2005

KYC091-183-150054-
/O.EXP.KLMK.SV.W.0176.000000T0000Z-050815T0045Z/
HANCOCK KY-OHIO KY-
744 PM CDT SUN AUG 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OHIO AND HANCOCK
COUNTIES EXPIRES AT 745 PM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY EVENING FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.

LAT...LON 3792 8694 3786 8687 3781 8682 3763 8682
      3751 8703 3752 8669 3783 8670 3792 8678

$$

JSD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 1:55 PM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Aug 14, 1:55 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 PM EDT SUN AUG 14 2005

.SHORT TERM (TONIGHT-MONDAY AFTERNOON)...

CURRENT SYNOPTIC SITU SHOWS FRONT STILL TRYING TO SLOWLY DRIFT SOUTH
SITTING FROM NEAR DAY WEST TO INDY TO JUST SOUTH OF STL INTO MO.
OUTFLOW BOUNDARY FROM MORNINGS CONVECTION STARTING TO BECOME FOCAL
POINT FOR AFTN CONVECTION...MAINLY IN AN ARC FROM THE BLUEGRASS
TOWARDS CUMBERLAND LAKE AREA.. AND THEN WEST TO AROUND BWG. TEMPS
HAVE RESPONDED QUICKLY TO THE SUNSHINE AGAIN TODAY WITH 90S SOUTH
AND UPPER 80S TO AROUND 90 NORTH. WEAK VORT IN THE SAT WV IMAGE
ACROSS THE WESTERN PORTION OF THE FA...WITH SHRTWV/VORT MAX MOVING
ENE IN THE FLOW OUT OF MO/AR. HIGH PRESSURE ACROSS THE UPPER MS
VALLEY PUSHING FRONT SOUTH AND EAST.

MODELS HAVE SIMILAR SOLUTIONS FOR THE NEXT 24 HRS...WITH NAM12
SHOWING SOLID GRASP OF MOISTURE FIELDS AND HAS INITIALIZED WELL
PICKING UP ON THE SHRTWV MOVING EAST OUT OF THE PLAINS...THEREFORE
WILL FOLLOW NAM MORE CLOSELY THROUGH MON AFTN...INCLUDING TEMPS.
AFTN/EVENING CONVECTION WILL START TO WANE SLIGHTLY AFTER
DARK...WITH SHRTWV/ VORT MAX MOVING THRU LATER TONIGHT AND INTO THE
OVERNIGHT PERIOD HAVE KEPT POPS AT HIGH CHANCE CAT(40-50) THROUGH
MOST OF THE FIRST PERIOD. A FEW OF THESE STORMS MAY BE STRONG TO
SEVERE...WITH WINDS BEING THE MAIN THREAT. FAIRLY HIGH PW VALUES
WILL ALLOW RAINFALL AMOUNTS OF A HALF INCH TO AN INCH IN A HOUR OR
LESS. 48HR RUC AND SREF HAVE ALL PICKED UP ON THIS SCENARIO...HAVE
HIGH CONFIDENCE THRU OVERNIGHT.

ON MONDAY...A LULL IN PRECIP MAY OCCUR IN THE MID TO LATE
MORNING...WITH THE SHRT WV THRU THE REGION AND SOME STABILIZATION
OCCURRING DURING THE MORNING. WITH FRONT IN OUR NORTHERN FA ALONG
WITH POSSIBLE SHRTWV MOVING THRU THE WSW FLOW INTO THE AREA...
BELIEVE WILL SEE PLENTY OF CONVECTION IN THE AFTERNOON. ALL
INGREDIENTS THERE WITH MOISTURE FOCAL POINT WITH THE BOUNDARY AND
INSTABILITY DUE TO HEATING. THE LAST IS THE ONLY CONCERN...IF TOO
MUCH CLOUD COVER THEN COVERAGE OF PRECIP WILL BE MORE LIMITED. HAVE
GONE WITH 50 POPS...MOS POPS INTO LIKELY CAT...BUT MODELS ALSO HAVE
DEWPTS TOO HIGH. OVERALL...IT WILL BE POSSIBLE FOR SCTD TO MAYBE
NUMEROUS TSTMS/SHWRS TO DEVELOP MONDAY AFTN. LOWER CHANCES FOR ANY
SEVERE STORMS MONDAY...WITH SOUTHERN AREA MORE PRIMED FOR STRONGER
STORMS WITH MORE INSTABILITY DUE TO HEATING. --SCHOTT

.SHORT TERM CONTD...(MON NGT THRU WED NGT).

MIDWESTERN SHRTWV PROGGED TO MOVE INTO THE UPPER OH VLY MON NGT THRU
TUE TNGT NUDGING MEADERING BNDRY FARTHER SOUTH INTO THE TN VLY BY
WED. BEFORE THEN...SFC WAVES MOVING ALONG FRONT SHUD CONT TO TRIGGER
SCT SHWRS/STORMS THRU TUE NGT. BY WED...ALL SHRT RANGE MODELS
INDICATE FRONT TO BE FAR ENUF S TO ALLOW FOR DROPPING OF POPS
WED/WED NGT WITH HIGH PRES/DRIER AMS MOVING SWD ACRS MUCH OF OUR FA.
WITH MORE CLDS TUE...CURRENT FCST OF MID/UPR 80S OK WITH THE COOLER
READINGS N. A BIT HIER TEMPS WED WITH MORE SUN.

LONGER TERM...(THU THRU SUN)

FRONT SHUD BE RETURNING NWD BASED ON THE ECMWF AND ENSEMBLE MEANS
WITH MOIST SLY/SWLY FLOW AGAIN BECOMING ENTRENCED ACRS FA THRU SUN.
CAP MAY STRENGTHEN ENUF BY THE WEEKEND AS HGTS INCREASE ACROSS THE
SERN U.S. AND LOWER OH VLY TO LIMIT CNVCTN. WILL CONT 30 POPS THU
AND FRI... AND CONT DRY FCST FOR SAT AND EXTEND INTO SUN AS RDG
BUILDS/SFC HIGH PRES WRAPS IN FROM THE SE AND FRONT STALLS ACRS THE
UPR OH VLY. BUMPED MAX TEMPS UP ABOUT 2 DEG SAT AND SUN (NEAR 90)
WITH A LARGER DIURNAL RANGE...CLOSER TO ENSEMBLE MEANS...WITH MORE
SUN AND CONTD DRY GROUND. --DK
&&

.LMK WATCHES/WARNINGS/ADVISORIES...
.IN...NONE.
.KY...NONE.

&&
Hazardous weather outlook, Aug 14, 2:45 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EDT SUN AUG 14 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150830-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOURBON KY-BOYLE KY-
BRECKINRIDGE KY-BULLITT KY-BUTLER KY-CASEY KY-CLARK IN-CLARK KY-
CLINTON KY-CRAWFORD IN-CUMBERLAND KY-DUBOIS IN-EDMONSON KY-
FAYETTE KY-FLOYD IN-FRANKLIN KY-GARRARD KY-GRAYSON KY-GREEN KY-
HANCOCK KY-HARDIN KY-HARRISON IN-HARRISON KY-HART KY-HENRY KY-
JEFFERSON IN-JEFFERSON KY-JESSAMINE KY-LARUE KY-LINCOLN KY-LOGAN KY-
MADISON KY-MARION KY-MEADE KY-MERCER KY-METCALFE KY-MONROE KY-
NELSON KY-NICHOLAS KY-OHIO KY-OLDHAM KY-ORANGE IN-PERRY IN-
RUSSELL KY-SCOTT IN-SCOTT KY-SHELBY KY-SIMPSON KY-SPENCER KY-
TAYLOR KY-TRIMBLE KY-WARREN KY-WASHINGTON IN-WASHINGTON KY-
WOODFORD KY-
INCLUDING THE CITIES OF...ALBANY...BARDSTOWN...BEAVER DAM...
BOWLING GREEN...CAMPBELLSVILLE...COLUMBIA...CORYDON...CYNTHIANA...
DANVILLE...ELIZABETHTOWN...ENGLISH...FRANKFORT...FRANKLIN...
GEORGETOWN...GLASGOW...HARDINSBURG...HARRODSBURG...JAMESTOWN...
JASPER...JEFFERSONVILLE...LAWRENCEBURG...LEITCHFIELD...LEXINGTON...
LOUISVILLE...MADISON...MOUNT WASHINGTON...MUNFORDVILLE...
NEW ALBANY...PARIS...RICHMOND...RUSSELLVILLE...SCOTTSVILLE...
SHELBYVILLE...SPRINGFIELD...STANFORD...TAYLORSVILLE...TELL CITY...
TOMPKINSVILLE...VERSAILLES...WINCHESTER
345 PM EDT (245 PM CDT) SUN AUG 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS MAY BECOME STRONG EARLY THIS EVENING INTO
THE OVERNIGHT PERIOD...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS.
WIND GUSTS NEAR 60 MPH WILL BE THE MAIN THREAT...ALONG WITH POSSIBLE
HEAVY RAINFALL AND FREQUENT DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STATIONARY FRONT ACROSS KENTUCKY WILL SERVE AS A FOCUS FOR
OCCASIONAL THUNDERSTORMS MONDAY THROUGH TUESDAY. ALTHOUGH NO
ORGANIZED SEVERE WEATHER IS EXPECTED...FREQUENT LIGHTNING AND GUSTY
WINDS ARE POSSIBLE WITH ANY STRONGER STORMS...MAINLY IN THE SOUTHERN
PORTIONS OF THE OUTLOOK AREA FOR MONDAY AFTERNOON AND EVENING.

SCATTERED AFTERNOON AND EVENING THUNDERSTORMS FOR THURSDAY THROUGH
FRIDAY AS A WARM AND HUMID AIRMASS BECOMES ESTABLISHED AHEAD OF A
COLD FRONT WHICH WILL PASS THROUGH THE OHIO VALLEY FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

SCHOTT

In the hours before

Special weather statement, Aug 14, 4:15 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EDT SUN AUG 14 2005

KYZ024-025-028-142200-
BRECKINRIDGE KY-HARDIN KY-MEADE KY-
INCLUDING THE CITIES OF...ELIZABETHTOWN...HARDINSBURG
515 PM EDT (415 PM CDT) SUN AUG 14 2005

STRONG STORMS WILL MOVE NORTH INTO HARDIN AND BRECKINRIDGE COUNTIES
THROUGH 600 PM EDT WITH GUSTS UP TO 45 MPH. THIS AREA OF STRONG
STORMS WILL MOVE SLOWLY NORTHEAST AT 15 TO 20 MPH. WIND GUSTS TO 35
TO 45 MPH WILL BE POSSIBLE WITH THE GUST FRONT AHEAD OF THE STORMS
ALSO MOVING NORTH TO NORTHEAST AS THEY MOVE INTO AREAS SUCH AS
HARDINSBURG..HOWE VALLEY...BIG SPRING AND EKRON. THE THUNDERSTORMS
WILL ALSO CONTAIN HEAVY RAIN AND DANGEROUS LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS SEEK SAFE INDOOR SHELTER.

SCHOTT
Local storm report, Aug 14, 4:18 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
518 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             3 SW BROWNSVILLE        37.16N 86.30W
08/14/2005  0.75 INCH        EDMONSON           KY   TRAINED SPOTTER

&&

RL
Local storm report, Aug 14, 4:31 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     CUSTER                  37.73N 86.25W
08/14/2005  60 MPH           BRECKINRIDGE       KY   TRAINED SPOTTER

&&

RL
Local storm report, Aug 14, 4:46 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     BLIZZARD         6 NE BOWLING GREEN      37.04N 86.36W
08/14/2005                   WARREN             KY   BROADCAST MEDIA

            NUMEROUS TREES DOWN BLOCKING ROADS

&&

RL
Local storm report, Aug 14, 4:57 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT SUN AUG 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     6 NE BOWLING GREEN      37.04N 86.36W
08/14/2005                   WARREN             KY   BROADCAST MEDIA

            NUMEROUS TREES DOWN BLOCKING ROADS

&&

RL
Special weather statement, Aug 14, 5:35 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT SUN AUG 14 2005

INZ076-077-083-084-089-090-KYZ023>027-061-062-070>072-150134-
BRECKINRIDGE-BUTLER-CRAWFORD-DUBOIS-EDMONSON-GRAYSON-HANCOCK-
HARRISON-LOGAN-MEADE-OHIO-ORANGE-PERRY-SIMPSON-WARREN-WASHINGTON-
INCLUDING THE CITIES OF...BOWLING GREEN...RUSSELLVILLE...
HARDINSBURG...FRANKLIN...JASPER AND CORYDON
635 PM EDT SUN AUG 14 2005

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM EDT...
1000 PM CDT...1000 PM EST...FOR THE FOLLOWING COUNTIES...

IN SOUTH CENTRAL INDIANA...
DUBOIS
ORANGE
WASHINGTON
PERRY
CRAWFORD
HARRISON

IN CENTRAL KENTUCKY...
HANCOCK
BRECKINRIDGE
MEADE
OHIO
GRAYSON
BUTLER
EDMONSON
WARREN
LOGAN
SIMPSON

THIS WATCH INCLUDES BOWLING GREEN AND JASPER.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE
FOR SEVERE THUNDERSTORMS TO DEVELOP. A THUNDERSTORM IS CONSIDERED
SEVERE WHEN IT HAS WINDS TO 58 MPH...HAIL AT LEAST THREE-QUARTERS OF
AN INCH IN DIAMETER...OR A TORNADO.

IF SEVERE WEATHER THREATENS YOUR LOCATION SEEK STURDY SHELTER AWAY
FROM WINDOWS ON THE LOWEST FLOOR POSSIBLE.

STAY TUNED TO NOAA ALL HAZARDS RADIO AND OTHER LOCAL MEDIA FOR
FURTHER DETAILS OR UPDATES.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 10:42 PM CDTSevere Thunderstorm WarningLMKJefferson35 min
Aug 14, 3:07 PM CDTSevere Thunderstorm WarningLMKEdmonson, Warren38 min
Aug 14, 3:24 PM CDTSevere Thunderstorm WarningLMKGrayson39 min
Aug 14, 3:49 PM CDTSevere Thunderstorm WarningLMKBreckinridge41 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.